# SDR UALA2010082303096

- Difficulty date: August 22, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 45,053 hours, 17,824 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2610000101
- Part serial: 315
- Condition: Fire
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

R12 FWD GALLEY OVEN IGNITED A PIECE OF PAPER CAUSING SMALL FIRE & SMOKE. HALON EXTINGUISHER USED. REMOVED AND REPLACED FORWARD GALLEY OVEN R12. OPS TEST OKAY.
